Translator Disclaimer
2015 A set-valued generalization of Ricceri's theorem related to Fan-Takahashi minimax inequality
Yutaka Saito, Tamaki Tanaka
Nihonkai Math. J. 26(2): 135-144 (2015).

Abstract

In the paper, we propose Ricceri type theorem on Fan-Takahashi minimax inequality for set-valued maps by using the scalarization method proposed by Kuwano, Tanaka and Yamada based on a certain type of the set-relations.

Citation

Download Citation

Yutaka Saito. Tamaki Tanaka. "A set-valued generalization of Ricceri's theorem related to Fan-Takahashi minimax inequality." Nihonkai Math. J. 26 (2) 135 - 144, 2015.

Information

Received: 21 December 2015; Revised: 25 December 2015; Published: 2015
First available in Project Euclid: 12 July 2016

zbMATH: 1347.49030
MathSciNet: MR3521508

Subjects:
Primary: 49J53, ‎54C60‎, 90C29

Rights: Copyright © 2015 Niigata University, Department of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.26 • No. 2 • 2015
Back to Top